Hello Dr. Rassman,
First and foremost, thank you for taking the time to keep up this blog; it keeps my neuroticism in check.
I am a 21 year old male with mild MPB in my family on both sides, and I have been experiencing some thinning of my temples recently. Three months ago I started taking a multivitamin, and I want to make sure this is not be contributing to this new problem. If you could please take a look at the ingredients and let me know if anything is questionable, I would appreciate it
greatly. Thank you very much, Dr. Rassman.
Ingredients are here
When I initially looked at the link you sent, I made some notes with the intention to go back and review the list of ingredients more in-depth before posting. Unfortunately, the link doesn’t work anymore and I don’t have a name for the vitamin you’re taking.
At any rate, here are some general notes: a standard multivitamin is usually fine, but I always question when there are ingredients that supply over 1000% of the daily needs. Some vitamins in excess can cause hair loss, but I have been unable to go through the list.